MAUDE Adverse Event Report: TRILLIANT SURGICAL, LLC D/B/A DJO FOOT AND ANKLE 3.5MM X 16MM ARSENAL LOCKING SCREW; SCREW, FIXATION, BONE

TRILLIANT SURGICAL, LLC D/B/A DJO FOOT AND ANKLE 3.5MM X 16MM ARSENAL LOCKING SCREW; SCREW, FIXATION, BONE
Catalog Number 308-35-016
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 05/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that "10 hole lateral fib plate left (300-93-005).2nd most distal hole, anteriorly.First screw 3.5x16 locking (308-35-016) caused "curly cues" off of it and spun in the plate.A 2nd screw same size was put in, no curly cues but seated better.However didn't have a hard lock into plate.Left 2nd screw in plate." additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
It was reported that "10 hole lateral fib plate left (300-93-005).2nd most distal hole, anteriorly.First screw 3.5x16 locking (308-35-016) caused "curly cues" off of it and spun in the plate.A 2nd screw same size was put in, no curly cues but seated better.However didn't have a hard lock into plate.Left 2nd screw in plate.".

Brand Name
3.5MM X 16MM ARSENAL LOCKING SCREW
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
TRILLIANT SURGICAL, LLC D/B/A DJO FOOT AND ANKLE
727 north shepherd drive
suite 100
houston, TX 77007
Manufacturer (Section G)
TRILLIANT SURGICAL, LLC D/B/A DJO FOOT AND ANKLE
727 north shepherd drive
suite 100
houston, TX 77007
Manufacturer Contact
justin lovelace
727 north shepherd drive
suite 100
houston,, TX 77007
MDR Report Key19464346
Report Number3007420745-2024-00003
Device Sequence Number20688862
Product Code HWC
UDI-Device Identifier00810028391154
UDI-Public00810028391154
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
D356720
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number308-35-016
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2024
Initial Report FDA Received Date06/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
300-93-005 LOT: UNKNOWN
Patient Age75 YR
Patient SexFemale